Свободные аффинные алгебры Албертa.

С.В. Поликарпов

Sibirskij matematiceskij zurnal (1991)

  • Volume: 32, Issue: 6, page 131-141
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Поликарпов, С.В.. "Свободные аффинные алгебры Албертa.." Sibirskij matematiceskij zurnal 32.6 (1991): 131-141. <http://eudml.org/doc/63499>.

author = {Поликарпов, С.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {free affine Albert algebra; affine Krull dimension},
language = {rus},
number = {6},
pages = {131-141},
publisher = {Izd. AN SSSR},
title = {Свободные аффинные алгебры Албертa.},
url = {http://eudml.org/doc/63499},
volume = {32},
year = {1991},

AU - Поликарпов, С.В.
TI - Свободные аффинные алгебры Албертa.
JO - Sibirskij matematiceskij zurnal
PY - 1991
VL - 32
IS - 6
SP - 131
EP - 141
LA - rus
KW - free affine Albert algebra; affine Krull dimension
UR - http://eudml.org/doc/63499
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.